Subgroups which admit extensions of homomorphisms

S. Breaz, G. Cəlugəreanu, Phill Schultz

    Research output: Contribution to journalArticlepeer-review

    3 Citations (Scopus)


    © 2015 by De Gruyter. We classify by numerical invariants the finite subgroups H of a primary abelian group G for which every homomorphism or monomorphism of H into G, or every endomorphism of H, extends to an endomorphism of G. We apply these results to show that for finitely generated subgroups of general abelian groups, the extendibility of monomorphisms implies the extendibility of all homomorphisms.
    Original languageEnglish
    Pages (from-to)2533-2549
    JournalForum Mathematicum
    Issue number5
    Publication statusPublished - 2015


    Dive into the research topics of 'Subgroups which admit extensions of homomorphisms'. Together they form a unique fingerprint.

    Cite this